On the Dimension of Analytic Cohomology.

Klaus Fritzsche; Michael Buchner

Mathematische Zeitschrift (1982)

  • Volume: 179, page 375-386
  • ISSN: 0025-5874; 1432-1823

How to cite


Fritzsche, Klaus, and Buchner, Michael. "On the Dimension of Analytic Cohomology.." Mathematische Zeitschrift 179 (1982): 375-386. <http://eudml.org/doc/173153>.

author = {Fritzsche, Klaus, Buchner, Michael},
journal = {Mathematische Zeitschrift},
keywords = {cohomology group},
pages = {375-386},
title = {On the Dimension of Analytic Cohomology.},
url = {http://eudml.org/doc/173153},
volume = {179},
year = {1982},

AU - Fritzsche, Klaus
AU - Buchner, Michael
TI - On the Dimension of Analytic Cohomology.
JO - Mathematische Zeitschrift
PY - 1982
VL - 179
SP - 375
EP - 386
KW - cohomology group
UR - http://eudml.org/doc/173153
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.